Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: ``A table of the first eleven repeated integrals of the error function'' (J. Mathematical Phys. 34 (1955), 119-125) by Joseph Kaye

Author: Walter Gautschi
Journal: Math. Comp. 30 (1976), 899
MSC: Primary 65A05
MathSciNet review: 0408190
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society